Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from nausea, vomiting and loose stools, reduced food intake. Suggestions?

helo dr, plz advice as my mother has either IBS / UC as told by doctor but now she is also getting vomit sensation , nausea , watery and small food particles also in vomit. she does not want to eat anythign as she feels she would not vomit as well her 3-4-5 times loose stoolsis continuing since almost a year. please guide.
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

If your mother has not passed blood anytime in the stools it is unlikely that she has ulcerative colitis. If she is under emotional stress IBS is a possibility but vomiting unless it is self induced is uncommon. Has she lost weight ? It would be good for her to have an upper and lower GI endoscopy and also test for a bacteria called H.Pylori.
Till a diagnosis is made she may take Omeperazole and Mebeverin for relief.

Dr. Noble Zachariah M.D.

Answered: Fri, 22 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor